American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32S45) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Jaroslaw Wlodarczyk. Simple Hironaka resolution in characteristic zero. J. Amer. Math. Soc. 18 (2005) 779-822. MR 2163383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J.-P. Rolin, P. Speissegger and A. J. Wilkie. Quasianalytic Denjoy-Carleman classes and o-minimality. J. Amer. Math. Soc. 16 (2003) 751-777. MR 1992825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Boris Youssin. $L^2$-cohomology, Nash blowup and semismall resolutions . J. Amer. Math. Soc. 6 (1993) 817-824. MR 1213798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. Denef and F. Loeser. Caract\'eristiques d'Euler-Poincar\'e, fonctions z\^eta locales et modifications analytiques . J. Amer. Math. Soc. 5 (1992) 705-720. MR 1151541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Edward Bierstone and Pierre D. Milman. Uniformization of analytic spaces . J. Amer. Math. Soc. 2 (1989) 801-836. MR 1001853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1